Volume 22, Number 1, January-March 2016
|Page(s)||289 - 308|
|Published online||29 January 2016|
On singular elliptic equations with measure sources
Received: 15 April 2014
Revised: 24 October 2014
We prove existence of solutions for a class of singular elliptic problems with a general measure as source term whose model is where Ω is an open bounded subset of ℝN. Here γ > 0, f is a nonnegative function on Ω, and μ is a nonnegative bounded Radon measure on Ω.
Mathematics Subject Classification: 35J60 / 35J61 / 35J75 / 35R06
Key words: Nonlinear elliptic equations / singular elliptic equations / measure data
© EDP Sciences, SMAI, 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.